# SDR HNAA2020121100341

- Difficulty date: November 2, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 45,698 hours, 42,926 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SPAR 1 CRACKED AT SECOND SCREW HOLE OUTBOARD OF RIB 9, CRACK IS APPROXIMATELY 3/8" LONG, FROM FWD FLANGE EDGE TO SCREW HOLE.  EASI NR 6581 USED, FREQ=400KHZ, V-GAIN=77.0, H-GAIN=64.0, LPF=100.  ACCOMPLISHED REPAIR OF LT WING SPAR I AT RIB 9, IAW EMB 145 SRM 57-20-05 ITEM 2 AND EO-1-57-20-0419 REV A, ETD2020-145-033221 AND TI-145-16-051LT.
